# SDR ABXA20140423162

- Difficulty date: April 23, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146T500092
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORRODED NUTPLATES FOR FWD BILGE PANEL ON FLOORBEAM UPPER CHORD AT STATION 1175.  REMOVED, MANUFACTURED & INSTALLED NEW SPLICE PLATE AT STATION 1175 IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 146T5000-92, SN NSN, PART NAME SPLICE PLATE, EXACT FS & BS LOCATION ON ACFT FROM STATION 1173 TO STATION 1175.  EXACT STRINGER & WS LOCATION ON ACFT FROM RBL 20.5 TO LBL 20.5.  ACFT WAS GNDED.
